Agenda | Lean Frontiers
Share on facebook
Share
Share on twitter
Share
Share on linkedin
Share

TWI Summit Agenda

The presentation team is made of up some of the most experienced TWI and Lean company practitioners and coaches. Learn from them during breakout sessions, but just as important, learn from them over coffee, lunch, or a hallway conversation.

SUNDAY

13 March

4:00-6:00PM

TWI Master’s Meetup: Hosted by the TWI Institute

Join us for an in-depth conversation, guided by experienced TWI masters. This is a great opportunity to explore more advanced topics with your peers. The meet-up is not designed for those new to TWI (only those who have practiced it).

MONDAY

14 March

8:15-9:00AM

Registration + Grab and Go Continental Breakfast

9:00-10:30AM​

rogerb-100x100-50x50 (1)

Summit Welcome • Summit Hosts Roger Bilas & Amanda Ott

jim.huntzinger.sq_-50x50 (1)

Advanced Lean; TWI’s Tie In • Jim Huntzinger​

Author • Thought-Leader • President & Founder Lean Frontiers

oscar-roche-blog

15 Minute Keynote • TWI Level Set

Oscar Roche • TWI Institute Australia and NZ

rosie-284x300-1

20 minute keynote • TBA

Author • Thought-Leader

rosie-284x300-1

20 minute keynote • TBA

Author • Thought-Leader

rosie-284x300-1

20 minute keynote • TBA

Author • Thought-Leader

10:30-11:00am

Networking Break

11:00-12:00 NOON

KEYNOTE SHORTS

rosie-284x300-1

20 minute keynote • TBA

Author • Thought-Leader

rosie-284x300-1

20 minute keynote • TBA

Author • Thought-Leader

rogerb

20 minute keynote • TWI 2.0 • Roger Bilas

Thought-Leader

NOON - 1:30 PM

Networking Lunch

1:30 - 2:30 PM

YOU PICK • 60 MINUTE DISCUSSION ROOMS

Interactive sessions providing an opportunity to have deeper conversations with keynote presenters and networking with peers.

rosie-284x300-1

Keynote 1 Discussion Room • TBA

Author • Thought-Leader

rosie-284x300-1

Keynote 2 Discussion Room • TBA

Author • Thought-Leader

rosie-284x300-1

Keynote 3 Discussion Room • TBA

Author • Thought-Leader

rosie-284x300-1

Keynote 4 Discussion Room • TBA

Author • Thought-Leader

rosie-284x300-1

Keynote 5 Discussion Room • TBA

Author • Thought-Leader

rosie-284x300-1

Keynote 6 Discussion Room • TBA

Author • Thought-Leader

2:30 - 2:45 PM

Networking Break

2:45 - 3:30 PM

General Session - Breakout Room Report out

3:30 - 4:00PM

CLOSING KEYNOTE

skips

30 minute keynote • Skip Steward

Author • Thought-Leader

4:30 – ???

Annual Late Night TWI Geekfest

markwarren-50x50

Using TWI to Master Changeovers

Mark Warren, Improvement Coach & Industrial Historian

4:30 – 8:30pm

After Hours Workshop

TUESDAY

15 March

8:30-9:00AM

Grab and Go Continental Breakfast

9:00 - 10:00 AM

OPENING REMARKS + KEYNOTES

rogerb-100x100-50x50 (1)

Welcome Back with Summit Hosts Roger Bilas & Amanda Ott

lcs-patrick-graupp

25 Minute Breakout • Title TBD

Patrick Graupp

Eleanor Glass MD

25 Minute Breakout • Title TBD

Dr's Eleanor Glass + Lou Flaspohler

10:00 -10:15 AM

Networking Break

10:15 - 11:00 AM

Breakout Sessions • You Choose 1

lis

45 Minute Breakout • Leading Courageously + Compassionately

Lis McNicholl + Dave Hyem

tdub_hello-242x300-3

45 Minute Breakout • Title TBD

Presenter TBD

11:00 -11:15 AM

Networking Break

11:15 - 12:00 NOON

Breakout Sessions • You Choose 1

rosie-284x300-1

45 Minute Breakout • Built in Quality Through TWI

GE Renewable Energy • Abdul Alzindani

tdub_hello-242x300-3

45 Minute Breakout • Journey to Vertical Start-Up

Cernera • Celeste Ayers + Wes Rawlings

NOON - 1:30 PM

Networking Lunch

1:30 - 2:15 PM

Breakout Sessions • You Choose 1

rosie-284x300-1

45 Minute Breakout • Rural Cap Academy - A case study

Rural Cap • Barbara Bell

Robin Seyfert

45 Minute Breakout • Using JM to Improve Viability of Social Enterprise

Basha • Robin Seyfert

2:15 - 2:30 PM

Networking Break

2:30 - 3:15 PM

Breakout Sessions • You Choose 1

rosie-284x300-1

45 Minute Breakout • Title TBD

Presenter TBD

tdub_hello-242x300-3

45 Minute Breakout • Title TBD

Presenter TBD

3:15 - 3:30 PM

Networking Break

3:30 - 4:15 PM

Breakout Sessions • You Choose 1

rosie-284x300-1

45 Minute Breakout • Title TBD

Presenter TBD

tdub_hello-242x300-3

45 Minute Breakout • Title TBD

Presenter TBD

OPTIONAL​

10-Hour “J” and “K” Training

TUES | WED | THURS

Job Instruction

TUESDAY

5:00-7:00PM

JI Session 1

WEDNESDAY

10:00-12:00PM

JI Session 2

1:30-3:30PM

JI Session 3

THURSDAY

8:00-10:00AM

JI Session 4

11:00-1:00PM

JI Session 5

TUES | WED | THURS

Job Relations

TUESDAY

5:00-7:00PM

JR Session 1

WEDNESDAY

10:00-12:00PM

JR Session 2

1:30-3:30PM

JR Session 3

THURSDAY

8:00-10:00AM

JR Session 4

11:00-1:00PM

JR Session 5

MON |TUES | WED

KATA Training

MONDAY

5:00-7:00PM

Session 1

TUESDAY

10:00-12:00PM

Session 2

2:00-4:00PM

Session 3

WEDNESDAY

9:00-11:00AM

Session 4

1:00-3:00PM

Session 5

WEDNESDAY

16 March

OPTIONAL | FULL-DAY WORKSHOPS​

7:30-8:00AM

Grab and Go Continental Breakfast

8:00-4:00PM

Sam Wagner

TWI & KATA Working in Tandem

Sam Wagner

lcs-patrick-graupp

Sustaining TWI

Patrick Graupp + Scott Curtis

Oscar Roche

TWI Institute Australia and NZ

About the Facilitator

Oscar Roche works closely with clients to realize organizational change, develop people capability and meet business improvement goals. He believes the long-term success of any business lies in the development of it’s people.

This belief, combined with extensive operations management experience, helps him add value to every organization he works with. Oscar holds a Bachelor of Applied Sciences. His diverse sector expertise includes training, logistics, FMCG, chemicals, beverages and food. Having run his own business and worked in various manufacturing roles for many years, he keenly appreciates the competing pressures modern firms face.

Patrick Graupp

Principal, Vice President & Senior Master Trainer
JI, JR, JM, JS, PS

About the Facilitator

Patrick began his training career at the SANYO Electric Corporate Training Center in Japan after graduating with Highest Honors from Drexel University in 1980. There he learned to deliver TWI from his mentor Kazuhiko Shibuya. Mr. Shibuya was trained by Kenji Ogawa who was trained by the four TWI Inc. trainers sent from the US to help Japan rebuild industry in 1951. Patrick earned an MBA from Boston University while heading Sanyo’s global training effort. He was later promoted to the head of Human Resources for SANYO North America Corp. in San Diego, CA where he settled. 

Patrick partnered with Bob Wrona in 2001 to conduct TWI pilot projects in Syracuse, NY that became the foundation for the TWI Institute which has since trained a rapidly expanding global network of over 1100 certified trainers who are now delivering TWI training in the manufacturing, health care, construction, energy, and service industries in the US and around the globe. These efforts were outlined in their book The TWI Workbook: Essential Skills for Supervisors, a Shingo Research and Professional Publication Prize Recipient for 2007. Patrick is also the author of Implementing TWI: Creating and Managing a Skills-Based Culture which was published by Productivity Press in 2010 and Getting to Standard Work in Health Care: Using TWI to Create a Foundation for Quality Care published by CRC Press in 2012.

Brandon Brown

Master Kata Coach & Servant Leader

About the Facilitator

Brandon Brown is Owner and Master Kata Coach at Continuous Coaching Commitment, LLC, delivering tangible and sustainable continuous improvement results as a Toyota Kata Master Coach and Lean Instructor/Facilitator. 

Brandon enjoys developing coaches and spent most of 2016 – 2019 to daily coaching and teaching healthcare professionals how to reach Challenges at Baptist Memorial Health Care in Memphis TN, and Bryan Health in Lincoln, NE.  During these years, Brandon and his team of Master Kata Coaches coached in 14 BMHCC hospitals with over 175 Improvement Kata teams and 12 Advance/Shepherding Groups, each week, throughout 2016-2019. 

He has delivered keynote addresses at the 2017 – 2019 TWI North American Summits and delivered the Toyota Kata Experience course in each of the six Annual KataCon Summits from 2015-2020.  In November 2017, he was the Keynote speaker at the first TWI-Kata Summit in Prague, CZ and Zilina, SK, in Central Europe to celebrate the newest release of the 19th language of the Toyota Kata book.  He has taught the Toyota Kata Experience globally in Canada, Sweden, Germany, The Netherlands, Belgium, Czech Republic, Slovakia, Malaysia and The Philippines.  Brandon taught his 3-day Toyota Kata Skill Week for Nike Footwear and Apparel’s 10 factories in Vietnam.  Brandon was a Visiting Professor of Operations Management at the University of Arkansas in Fayetteville from 2006-2016, both teaching and developing online courses in the Industrial Engineering department.  Brandon was a Regional Director and board member for the Southeast Region of the AME from 2012-2016.  He is also a Certified John Maxwell Coach, Teacher, and Speaker. 

Prior to his current work, he advanced through management leadership at Central States Mfg., as Regional Operations Manager for three facilities in the Eastern Region, which served 17 states.  He has served as Engineering Manager for Waterloo Industries and Project Engineer for Lincoln Automotive. He has a Master of Science in Engineering and a Bachelor of Science in Mechanical Engineering, as well as a Professional Engineers license in Arkansas.